versión impresa ISSN 0716-0917
ZHONG BAI, SHI. A NEW NOTION OF SP-COMPACT L-FUZZY SETS. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.3, pp. 249-259. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172006000300003.
A new notion of SP-compactness is introduced in L-topological spaces by means of semi-preopen L-sets and their inequality, where L is a complete De Morgan algebra. This new notion does not depend on the structure of basis lattice L and L does not require any distributivity. This new notion implies semicompactness, hence it also implies compactness. This new notion is a good extension and it has many characterizations if L is completely distributive De Morgan algebra
Palabras llave : L-topology; semi-preopen L-set.